# SDR DLM88071192

- Difficulty date: September 11, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 47,667 hours, 37,064 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4057800901
- Part serial: 93051671
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AGAIN REPEAT CAPT AIRSPEED INDICATOR FLAG IN VIEW.  F/O INDICATOR READ 40 KTS.  REPLACED CAPT MACH/AIRSPEED INDICATOR PER M/M.  SYS CKS GOOD WITH AIR DATA TEST SET.  POWER FOR NR 1 ADC C/B CKS GOOD.  INFO ON FIRST RTO, FOUND NR 1 ADC FAILING SELF TEST.  REPLACED SAME PER M/M.  REPLACED MACH/ASPD IND PER M/M SYS CK GOOD WITH AIR DATA TESTER FOR NR 1 CADC.  C/B CKS GOOD.
